# SDR AWXA9900403

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Part number: D53112613200
- Condition: Corroded
- Location: Y189 Rh Fr20
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SUPPORT RT 189 FR 20 CORRODED.  FABRICATED NEW PART PER DWG D 53112613200.  INSTALLED PER SRM 51-72-11, AND SRM 51-42-11.
